Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A correction and improvement of a theorem on ordered groups


Author: Paul Conrad
Journal: Proc. Amer. Math. Soc. 10 (1959), 182-184
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104737-X
Original Article: Proc. Amer. Math. Soc. 9 (1958), 382-389.
MathSciNet review: 0104737
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Conrad, The group of order preserving automorphisms of an ordered abelian group, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 382-389. MR 0102549 (21:1340)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104737-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society